Aa
A
A
Close
Avatar universal
eye dropes and Dilantin level
I'm using Alphagant and Xalatan eye dropes and my Dilantan has gone up to 26 (usually 12) Mean anything to you?
Cancel
1 Answers
Page 1 of 1
Avatar universal
My dilantin level has been less stable since beginning Glaucoma treatment (Lumigan.)

Monkey, I read that high or prolonged use of Dilantin can cause Glaucoma. Did your doc feel that was the cause of your Glaucoma?

I also read that peolonged or high dosages caused muscle problems in the eyes which may explain why I'm on my third paid of glasses in less than a year.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Eye Care Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Eye Care Answerers
177275 tn?1438375244
Blank
Kansas City, MO
Avatar universal
Blank
Avatar universal
Blank
Avatar universal
Blank
Trumbull, CT
Avatar universal
Blank
Jacksonville, FL
Avatar universal
Blank
Near Washington, DC